Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jeanie

Veteran Member
  • Total Reviews

    0
  • Content Count

    521
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jeanie

  • Rank
    i grant wishes
  • Birthday 12/04/1982
  1. me too !!!!!!!!!!!!!!! My face just grew chubbier.. like my cheeks are more fleshy than pre-tane. My mum said people who take any medication for at least some duration of time WOULD have such side effects, so it will wear off after we stop the tane.
  2. My face itched whenever I used moisturizer in the beginning, it's only after the cysts had healed that I could deal with it. All the best emma!! hope it's a comfortable ride ahead.
  3. 1. I read that vitamin E and GLAs can help with dry skin. Would it be ok for her to take Evening Primrose Oil capsules … and if so, any recommendations on quantity? I tried Vitamin E at 500IU, but it only helped with the dryness a little. I suggest she takes vitamins rather than EPO though. EPO caters more for hormonal issues too. 2. I suffer very occasionally with what I would call nervous depression and I find that taking a Vitamin B Complex capsule daily really helps keep the blues a
  4. An older colleague was telling me this morning that a pretty face is the most important thing for a woman. (of course, that includes good skin I assume). I was really furious by the way. Women can't succeed if they don't look good huh. glad you've found your light.
  5. Cheer up!! Things aren't as bad as u think they are. Really.
  6. I think you should spit it out with her..let her know (either by talking calmly or just plain shouting if she's not willing to listen) why you want to do this. No one's going to die from a little less sugars etc..assure her of that. And that you just want to take care of your own health and it takes time for improvements to show. Hope you're doing okay.
  7. things will be fine. don't think so much. no "what-ifs". if you're meant to be together, it'll happen one day.
  8. My thoughts are with you...................... Take care!
×